Positive solutions of nonlinear m-point boundary value problems on time scales


Hamal N. , Yoruk F.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.231, no.1, pp.92-105, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 231 Issue: 1
  • Publication Date: 2009
  • Doi Number: 10.1016/j.cam.2009.02.003
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.92-105

Abstract

In this paper, by using fixed point theorems in a cone and the associated Green's function, we study the existence of at least two and three positive solutions to the m-point boundary value problem (BVP) on time scales,